Mathematica japonicae

資料種別:
雑誌
言語:
ラテン語; 英語; フランス語; ドイツ語
出版情報:
Sakai : Association for Mathematica Japonicae, 1948-2000
形態:
52 v. ; 26 cm
巻次(年次):
Vol. 1, no. 1 (1948)-v. 52, no. 3 (Nov. 2000)
継続後誌:
Scientiae Mathematicae japonicae <AA1150654X>
書誌ID:
AA00295726
ISSN:
00255513  CiNii Articles  Webcat Plus  JAIRO
eリソース
Loading
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Japanese Association of Mathematical Sciences

[中國科学院出版]

[ P. Noordhoff ]

Royal Society (Great Britain)

Royal Society

Springer-Verlag

茨城大学理学部数理科学科

Dept. of Mathematical Sciences, Faculty of Science, Ibaraki University

4 雑誌 Acta mathematica

F. & G. Beijer

Australian Mathematical Society

Australian Mathematical Society

Dansk matematisk forening, Norsk Matematisk Forening, Svenska Matematikersamfundet, Suomen Matemaattinen Yhdistys

Societates Mathematicæ Daniæ, Fenniæ, Islandiæ, Norvegiæ, Sveciæ

Scuola normale superiore (Italy)

N. Zanichelli

Akadémiai Kiadó

九州大学大学院数理学研究科, 九州大学大学院数理学研究院

Graduate School of Mathematics, Kyushu University